Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Kyungpook mathematical journal
Journal Basic Information
Journal DOI :
Department of Mathematics, Kyungpook National University
Editor in Chief :
Volume & Issues
Volume 45, Issue 4 - Dec 2005
Volume 45, Issue 3 - Sep 2005
Volume 45, Issue 2 - Jun 2005
Volume 45, Issue 1 - Mar 2005
Selecting the target year
Variants of Compactness in Pointfree Topology
Banaschewski, Bernhard ; Hong, Sung-Sa ;
Kyungpook mathematical journal, volume 45, issue 4, 2005, Pages 455~455
This paper introduces compactness notions for frames which are expressed in terms of the convergence of suitably specified general filters. It establishes several preservation properties for them as well as their coreflectiveness in the setting of regular frames. Further, it shows that supercompact, compact, and
frames can be described by compactness conditions of the present form so that various familiar facts become consequences of these general results. In addition, the Prime Ideal Theorem and the Axiom of Countable Choice are proved to be equivalent to certain conditions connected with the kind of compactness considered here.
Fredholm Type Integral Equations and Certain Polynomials
Chaurasia, V.B.L. ; Shekhawat, Ashok Singh ;
Kyungpook mathematical journal, volume 45, issue 4, 2005, Pages 471~471
This paper deals with some useful methods of solving the one-dimensional integral equation of Fredholm type. Application of the reduction techniques with a view to inverting a class of integral equation with Lauricella function in the kernel, Riemann-Liouville fractional integral operators as well as Weyl operators have been made to reduce to this class to generalized Stieltjes transform and inversion of which yields solution of the integral equation. Use of Mellin transform technique has also been made to solve the Fredholm integral equation pertaining to certain polynomials and H-functions.
A Completion of Semi-simple MV-algebra
Choe, T.H. ; Kim, E.S. ; Park, Y.S. ;
Kyungpook mathematical journal, volume 45, issue 4, 2005, Pages 481~481
We first show that any complete MV-algebra whose Boolean subalgebra of idempotent elements is atomic, called a complete MV-algebra with atomic center, is isomorphic to a product of unit interval MV-algebra 1's and finite linearly ordered MV-algebras of A(m)-type
. Secondly, for a semi-simple MV-algebra A, we introduce a completion
of A which is a complete, MV-algebra with atomic center. Under their intrinsic topologies
A is densely embedded into
has the extension universal property so that complete MV -algebras with atomic centers are epireflective in semi-simple MV-algebras
Extensing of Exponentially Convex Function on the Heisenberg Group
Zabel, A.M. ; Bajnaid, Maha A. ;
Kyungpook mathematical journal, volume 45, issue 4, 2005, Pages 491~491
The main purpose of this paper is to extend the exponentially convex functions which are defined and exponentially convex on a cylinderical neighborhood in the Heisenberg group. They are expanded in terms of an integral transform associated to the sub-Laplacian operator. Extension of such functions on abelian Lie group are studied in .
Mutifractal Analysis of Perturbed Cantor Sets
Baek, Hun-Ki ; Lee, Hung-Hwan ;
Kyungpook mathematical journal, volume 45, issue 4, 2005, Pages 503~503
be the multifractal spectrums of a perturbed Cantor set K. We find the set of values
of nonempty set
by using the Birkhoff ergodic theorem. And we also show that such
is a fractal set in the sense of Taylor .
Eventually Regular Regressive Generalized Transformation Semigroups
Wasanawichit, Amorn ; Phongpattanacharoen, Teeraphong ; Kemprasit, Yupaporn ;
Kyungpook mathematical journal, volume 45, issue 4, 2005, Pages 511~511
Necessary and sufficient conditions have been provided for some standard regressive transformation semigroups on a poset to be eventually regular. Our main purpose is to generalize this result by characterizing when their generalized semigroups are eventually regular.
A Note on Potent Elements
Chen, Huanyin ;
Kyungpook mathematical journal, volume 45, issue 4, 2005, Pages 519~519
In this paper, we prove that every exchange ring can be characterized by potent elements. Also we extend [10, Theorem 3.1 and Theorem 4.1] to quasi-clean rings in which every element is a sum of a potent element and a unit.
Intuitionistic Fuzzy Bi-ideals of Ordered Semigroups
Jun, Young-Bae ;
Kyungpook mathematical journal, volume 45, issue 4, 2005, Pages 527~527
The intuitionistic fuzzification of the notion of a bi-ideal in ordered semigroups is considered. In terms of intuitionistic fuzzy set, conditions for an ordered semigroup to be completely regular is provided. Characterizations of intuitionistic fuzzy bi-ideals in ordered semigroups are given. Using a collection of bi-ideals with additional conditions, an intuitionistic fuzzy bi-ideal is constructed. Natural equivalence relations on the set of all intuitionistic fuzzy bi-ideals of an ordered semigroup are investigated.
Some Topologies Induced by b-open Sets
El-Monsef, M.E. Abd ; El-Atik, A.A. ; El-Sharkasy, M.M. ;
Kyungpook mathematical journal, volume 45, issue 4, 2005, Pages 539~539
The class of b-open sets in the sense of
(), was discussed by El-Atik () under the name of
sets. This class is closed under arbitrary union. The aim of this paper is to use
due to Maki () some topologies are constructed with the concept of b-open sets.
are the basic concepts introduced and investigated. Moreover, several types of near continuous function based on
are constructed and studied.
An-annular Complexes in 3-manifolds
Rieck, Yo'av ;
Kyungpook mathematical journal, volume 45, issue 4, 2005, Pages 549~549
Given a non-Haken, non Seifert fibred manifold we describe an algorithm that takes 2 (not necessarily distinct) Heegaard surfaces and produces a complex with certain useful properties (Properties 5.1). Our main tool is Rubinstein and Scharlemann's Cerf theoretic work ().
Inverse of Frobenius Graphs and Flexibility
Aljouiee, Abdulla ;
Kyungpook mathematical journal, volume 45, issue 4, 2005, Pages 561~561
Weak Crossed Product Algebras correspond to certain graphs called lower subtractive graphs. The properties of such algebras can be obtained by studying this kind of graphs (, ). In , the author showed that a weak crossed product is Frobenius and its restricted subalgebra is symmetric if and only if its associated graph has a unique maximal vertex. A special construction of these graphs came naturally and was known as standard lower subtractive graph. It was a deep question that when such a special graph possesses unique maximal vertex? This work is to answer the question partially and to give a particular characterization for such graphs at which the corresponding algebras are isomorphic. A graph that follows the mentioned characterization is called flexible. Flexibility is to some extend a generalization of the so-called Coxeter groups and its weak Bruhat ordering.
On the Rate of Convergence of Modified Baskakov Type Operators on Functions of Bounded Variation
Deo, Naokant ;
Kyungpook mathematical journal, volume 45, issue 4, 2005, Pages 571~571
The aim of this paper is to establish the rate of convergence of Baskakov-Durrmeyer operators for bounded variation function. We have given the better estimate over the results due to Guo (), Anial and Teberska () and Gupta and Srivastava ().
Oscillation Criteria of Second-order Half-linear Delay Difference Equations
Saker, S.H. ;
Kyungpook mathematical journal, volume 45, issue 4, 2005, Pages 579~579
In this paper, we will establish some new oscillation criteria for the second order half-linear delay difference equation
, where $\gamma\;>\;0$ is a quotient of odd positive integers. Our results in this paper are sharp and improve some of the well known oscillation results in the literature. Some examples are considered to illustrate our main results.
A Note on Central Separable Cancellative Semialgebras
Deore, R.P. ; Patil, K.B. ;
Kyungpook mathematical journal, volume 45, issue 4, 2005, Pages 595~595
Here we define Central separable semialgebras and to prove some structure theorems for central separable cancellative, semialgebras over a commutative and cancellative semiring.
A Note on an Analogous Continued Fraction of Ramanujan
Srivastava, Bhaskar ;
Kyungpook mathematical journal, volume 45, issue 4, 2005, Pages 603~603
We give an integral representation for an analogous continued fraction of Ramanujan, for this we first prove an interesting identity.